Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 70, Number 3

Conserving the wrong variables in gas dynamics: A Riemann solution with singular shocks
Barbara Lee Keyfitz and Charis Tsikkou.
Quart. Appl. Math. 70 (2012), 407-436
Abstract, references and article information
Full-text PDF
MathSciNet review: 2986129
The asymptotics of heavily burdened viscoelastic rods
Stuart S. Antman and Süleyman Ulusoy.
Quart. Appl. Math. 70 (2012), 437-467
Abstract, references and article information
Full-text PDF
MathSciNet review: 2986130
Suitable weak solutions and low stratification singular limit for a fluid particle interaction model
Joshua Ballew and Konstantina Trivisa.
Quart. Appl. Math. 70 (2012), 469-494
Abstract, references and article information
Full-text PDF
MathSciNet review: 2986131
Variational analysis of Nash equilibria for a model of traffic flow
Alberto Bressan, Chen Jie Liu, Wen Shen and Fang Yu.
Quart. Appl. Math. 70 (2012), 495-515
Abstract, references and article information
Full-text PDF
MathSciNet review: 2986132
On global minimizers for a variational problem with long-range interactions
Rustum Choksi.
Quart. Appl. Math. 70 (2012), 517-537
Abstract, references and article information
Full-text PDF
MathSciNet review: 2986133
Lipschitz semigroup for an integro–differential equation for slow erosion
Rinaldo M. Colombo, Graziano Guerra and Wen Shen.
Quart. Appl. Math. 70 (2012), 539-578
Abstract, references and article information
Full-text PDF
MathSciNet review: 2986134
Remarks on the theory of the divergence-measure fields
Hermano Frid.
Quart. Appl. Math. 70 (2012), 579-596
Abstract, references and article information
Full-text PDF
MathSciNet review: 2986135
Can constitutive relations be represented by non-local equations?
Tommaso Ruggeri.
Quart. Appl. Math. 70 (2012), 597-611
Abstract, references and article information
Full-text PDF
MathSciNet review: 2986136
Chapman-Enskog $⇒$ viscosity-capillarity
Marshall Slemrod.
Quart. Appl. Math. 70 (2012), 613-624
Abstract, references and article information
Full-text PDF
MathSciNet review: 2986137

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2016 Brown University
Comments: qam-query@ams.org
AMS Website